# SDR USAA2013112600001

- Difficulty date: November 4, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,461 hours, 16,782 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2490
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK WATER INGRESS ON LT ELEVATOR UPPER SKIN PANEL AT ELEV STATION 342 TO STATION 404 BETWEEN RIB 8 TO RIB 7 APPROXIMATELY 7 INCHES FROM TE.  REPAIRED LT ELEV UPPER SKIN PANEL IAW EO 5511Y295, ITEM 11 & A319 SRM 55-21-11-201, PAR 5E.
